EconPapers    
Economics at your fingertips  
 

On the Fong-Vašíček type inequalities for the assets/ liabilities portfolio immunization problem

Michał Boczek and Marek Kałuszka
Additional contact information
Michał Boczek: Politechnika Łódzka, Instytut Matematyki
Marek Kałuszka: Politechnika Łódzka, Instytut Matematyki

Collegium of Economic Analysis Annals, 2018, issue 51, 209-228

Abstract: In this paper, we discuss selected aspects of the problem of assets/liabilities portfolio immunization against changes in the interest rate structure. This issue is important for a number of financial institutions: banks, insurance companies, investment funds or pension funds. We give some new estimates for the value of the portfolio at a fixed time in the future and discuss their relationship with the existing results.

Keywords: immunization; interest rates; investment portfolio (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://rocznikikae.sgh.waw.pl/p/roczniki_kae_z51_10.pdf Full text (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:sgh:annals:i:51:y:2018:p:209-228

Access Statistics for this article

Collegium of Economic Analysis Annals is currently edited by Joanna Plebaniak, Beata Czarnacka-Chrobot

More articles in Collegium of Economic Analysis Annals from Warsaw School of Economics, Collegium of Economic Analysis Contact information at EDIRC.
Bibliographic data for series maintained by Michał Bernardelli ().

 
Page updated 2025-03-20
Handle: RePEc:sgh:annals:i:51:y:2018:p:209-228